Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
128 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Insulin taken orally cause headache?

Answered by
Dr.
Dr. Nagamani Ng

General & Family Physician

Practicing since :2010

Answered : 826 Questions

default
Posted on Thu, 1 Sep 2016 in Internal Doctor Category
Question: i suspect insulin has been injected in food i have been eating
I get severe headaches and fall asleep, coma type
doctor
Answered by Dr. Nagamani Ng 38 minutes later
Brief Answer:
INSULIN doesn't act orally.

Detailed Answer:
Hello XXXX,

Thanks for writing to us.
Insulin cannot act orally. It has to be taken by subcutaneous injections only to make a action.
I don't suspect insulin to be the cause of your head ache and drowsy. Are you suffering from any other illness or having any medication which might be the cause?

Any query do get back.
Take care.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Nagamani Ng 35 hours later
Thanks so much for your answer to my Question. I am not on any meds. however i do not sleep very well at nights so i will seek further medical for this issue.
doctor
Answered by Dr. Nagamani Ng 11 hours later
Brief Answer:
medicine not needed.

Detailed Answer:
Hi,
Thanks for follow up.

If medically your health is well with no other issues then need not worry about sleep. Usually no doctor will prescribe a medicine for only disturbance in sleep. I suggest you to follow these simple modifications at night times to get good sleep.

1) have a hot shower before bed time.
2) use your bed only to sleep, not for other activities like reading, eating etc..
3) eat food 1 or 2 hours before bed.
4) have a glass of milk if possible with crushed XXXXXXX seeds for few days which will give you good sleep.
5)induce physical activity in day time.
6) limit day time naps.
7) manage stress, don't think of your problems before sleep. divert it by reading a book or novel.
8) set you bed time routine.

If still having difficulty in sleeping then get examined by a doctor to rule out underlying cause.

Take care.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Coma

doctor1 MD

day she is fine and go to play and run after few days her neck is fall down and comes sezure after sezure she goin coma there after she abnorrmal...

doctor1 MD

MY GRANDAUGHTER HAS BEEN A VEG STATE SINCE AUG .SHE HAD ADRUG OVERDOSE. HER HEART STOPPED 2 TIMES IN THE HOSPITAL DOCTORS BROUGHT HER BACK. THEY...

doctor1 MD

I have a family member who was placed in a drug induced coma on 12/27/11 for refractory status epilepticus. The drugs were stopped around 1/5/12...

doctor1 MD

A friends mother was having shoulder surgery when something happened and they stopped the surgery. She was put in icu and told the family she was...

doctor1 MD

I have been taking Clonanzepam for 6 months and would like to know how to withdraw from this drug. The other drugs I take are Omeprazole once a...

doctor1 MD

My sister is 67 and is in hospice care. She is unconscious and has not eaten or drank for nine days . Today I was told she has pneumonia , her...

doctor1 MD

My son is 46, alcoholic, is now visibally shaking feels poor all over ?